# SDR SWAA2021120840917

- Difficulty date: November 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H FWD BULKHEAD PANEL # 141JW DETERIORATED ; / [01] FABRICATED AFT CARGO COMP L/H FWD BULKHEAD PANEL # 141JW; [02] VERIFIED FABRICATION
